Alert archive / California / Wind Advisories in 2010
Wind Advisory 12, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 4, 2010, 2:51 AM PDT. It took effect at Apr 4, 2010, 4:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2010, 2:51 AM PDT (09:51 UTC)
- In effect from
- Apr 4, 2010, 4:00 PM PDT
- Expired
- Apr 5, 2010, 2:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Phoenix, AZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:45 AM PDT, 6 minutes earlier.
Area forecast discussion, Apr 4, 2:45 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 AM MST SUN APR 4 2010
.SYNOPSIS...
WARM AND DRY WEATHER WILL CONTINUE TODAY...HOWEVER ANOTHER
RELATIVELY DRY PACIFIC LOW PRESSURE SYSTEM WILL SWEEP ACROSS THE
REGION MONDAY. BREEZY TO LOCALLY WINDY WEATHER...ASSOCIATED WITH AN
APPROACHING COLD FRONT...WILL DEVELOP THIS EVENING IN SOUTHEAST
CALIFORNIA. GUSTY WEST WINDS WILL SPREAD ACROSS MOST OF ARIZONA ON
MONDAY. COOLER TEMPERATURES ARE ALSO EXPECTED MONDAY AND
TUESDAY...WITH WARMER TEMPERATURES DEVELOPING AGAIN NEXT WEDNESDAY
THROUGH SATURDAY.
&&
.DISCUSSION...
DRY WESTERLY FLOW ALOFT WILL CONTINUE TODAY WITH AFTERNOON
TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL. HOWEVER...ANOTHER
PACIFIC WEATHER SYSTEM WILL MOVE INTO THE WESTERN STATES LATE
TONIGHT THROUGH MONDAY NIGHT. AS A DRY COLD FRONT APPROACHES
SOUTHERN CA...GUSTY WINDS TO 40 MPH ARE EXPECTED IN THE IMPERIAL
VALLEY ZONE 33. A WIND ADVISORY WILL BE POSTED FOR IMPERIAL COUNTY
FOR LATE THIS AFTERNOON AND EVENING WITH GUSTS TO 40 MPH EXPECTED.
A DRY COLD FRONT WILL MOVE WEST TO EAST ACROSS ARIZONA MONDAY.
GUSTY WEST WINDS WILL THEREFORE SPREAD ACROSS MOST OF THE STATE.
GUSTY WINDS WILL APPROACH WIND ADVISORY CRITERIA AGAIN IN SOUTHEAST
CA MONDAY...BUT REMAIN UNDER 40 MPH OVER THE REMAINDER OF THE
FORECAST AREA...SOUTHWEST AND SOUTH CENTRAL AZ.
DRY WEATHER WITH COOLER TEMPERATURES ARE ALSO EXPECTED MONDAY AND
TUESDAY...WARMING WEDNESDAY THROUGH SATURDAY.
&&
.AVIATION...
PERIODS OF FEW/SCT HIGH CLOUDS THROUGH SUNDAY MORNING ALONG WITH
GENERALLY LIGHT DIURNAL WIND PATTERNS. EXCEPTION WILL BE SOUTHEAST
CALIFORNIA AND THE LOWER CO RIVER VALLEY WHERE BREEZY SOUTHWEST TO
WEST WINDS WILL DEVELOP AFTER 22Z SUN...SPECIFICALLY AT KIPL. EXPECT
GUSTS TO 25KT AT KIPL/KBLH TO PERSIST INTO THE EVENING HOURS SUNDAY.
DO NOT EXPECT WINDS TO BE STRONG ENOUGH TO CAUSE BLOWING DUST/SAND
PROBLEMS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
A STORM SYSTEM WILL PASS THROUGH UTAH AND NORTHERN ARIZONA MONDAY
WHICH WILL BRING ABOUT AN INCREASE IN WINDS DURING THE AFTERNOON
HOURS. THE AIR WILL ALSO BE FAIRLY DRY AND COMBINED WITH THE WARM
TEMPERATURES MIN RH VALUES WILL FALL INTO THE TEENS AND 20S. WINDS
AND RH VALUES WILL APPROACH CRITICAL VALUES MONDAY AFTERNOON BUT
RIGHT NOW IT APPEARS TO BE A BORDERLINE EVENT. WEAKER WINDS AND
WARMER TEMPERATURES RETURN FOR MID-WEEK. RH VALUES WILL REMAIN
FAIRLY LOW DURING THE AFTERNOON WITH MODEST OVERNIGHT RECOVERY.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 2 AM PDT MONDAY
CAZ033.
WIND ADVISORY FROM 2 PM TO 9 PM PDT MONDAY CAZ033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...VASQUEZ
AVIATION...CB
FIRE WEATHER...WANEK/INIGUEZHazardous weather outlook, Apr 3, 5:34 AM PDT, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 534 AM MST SAT APR 3 2010 AZZ020-CAZ031>033-041245- LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 534 AM MST SAT APR 3 2010 /534 AM PDT SAT APR 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST- CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM WILL MOVE ACROSS UTAH AND NORTHERN ARIZONA ON MONDAY. THIS WILL CAUSE WINDY CONDITIONS TO DEVELOP THROUGH OUT THE IMPERIAL AND LOWER COLORADO RIVER VALLEYS AND EASTERN RIVERSIDE COUNTY. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. THIS COULD MAKE TRAVEL DIFFICULT ON NORTH-SOUTH ROADS ESPECIALLY FOR LARGE VEHICLES. BLOWING SAND AND DUST MAY ALSO REDUCE VISIBILITY TO BELOW ONE MILE AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION WILL NOT BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:51 AM PDT | Wind Advisory | PSR | 42 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.